RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 6, Pages 865–870 (Mi mz7527)  

This article is cited in 2 scientific papers (total in 2 papers)

A uniqueness theorem for multiple Lacunary trigonometric series

V. F. Gaposhkin


Abstract: Uniqueness theorems for multiple trigonometric series which are lacunary with respect to all or some of the variables are obtained.

Full text: PDF file (383 kB)

English version:
Mathematical Notes, 1974, 16:6, 1112–1115

Bibliographic databases:

UDC: 517.5
Received: 21.11.1973

Citation: V. F. Gaposhkin, “A uniqueness theorem for multiple Lacunary trigonometric series”, Mat. Zametki, 16:6 (1974), 865–870; Math. Notes, 16:6 (1974), 1112–1115

Citation in format AMSBIB
\Bibitem{Gap74}
\by V.~F.~Gaposhkin
\paper A~uniqueness theorem for multiple Lacunary trigonometric series
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 6
\pages 865--870
\mathnet{http://mi.mathnet.ru/mz7527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=370053}
\zmath{https://zbmath.org/?q=an:0313.42015}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 6
\pages 1112--1115
\crossref{https://doi.org/10.1007/BF01098434}


Linking options:
  • http://mi.mathnet.ru/eng/mz7527
  • http://mi.mathnet.ru/eng/mz/v16/i6/p865

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. A. Dabaghian, “Analytic description of statistics of spectra of quantum graphs”, Theoret. and Math. Phys., 156:1 (2008), 996–1019  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020